Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 38, NWS Nashville, TN

April 28, 20145 counties in Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 28, 2014, 8:36 PM CDT for 5 counties in Tennessee. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2014, 8:36 PM CDT (01:36 UTC)
Expired
Apr 28, 2014, 9:15 PM CDT
In force
39 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cumberland County, TN, Putnam County, TN, Van Buren County, TN, Warren County, TN, White County, TN

The radar

The Northeast Alabama radar (KHTX), 123 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 5:37 PM CDTTornado Watch PDSSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1019 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 335 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1019 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
789 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
335 m²/s²
0-3 km storm-relative helicity
375 m²/s²
Significant tornado parameter
2.7
Supercell composite
15.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

085 
WUUS54 KOHX 290136
SVROHX
TNC035-141-175-177-185-290215-
/O.NEW.KOHX.SV.W.0038.140429T0136Z-140429T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
836 PM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN PUTNAM COUNTY IN MIDDLE TENNESSEE...
  VAN BUREN COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN WARREN COUNTY IN MIDDLE TENNESSEE...
  WHITE COUNTY IN MIDDLE TENNESSEE...
  CUMBERLAND COUNTY IN MIDDLE TENNESSEE...

* UNTIL 915 PM CDT

* AT 832 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR SPENCER...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SPARTA...CROSSVILLE...MONTEREY...BAKERS CROSSROADS...VIRGIN FALLS
  STATE NATURAL AREA...HAMPTONS CROSSROADS...INDIAN ROCK LAKE...
  PLEASANT HILL...LAKE TANSI...CUMBERLAND MOUNTAIN STATE PARK AND
  CRAB ORCHARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM TUESDAY MORNING FOR
CENTRAL TENNESSEE.

&&

LAT...LON 3585 8473 3575 8497 3574 8503 3576 8504
      3576 8525 3570 8528 3557 8541 3553 8557
      3584 8565 3585 8563 3585 8566 3586 8566
      3623 8540 3587 8471
TIME...MOT...LOC 0136Z 226DEG 28KT 3579 8538

$$

FORECASTER:07

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 8:16 PM CDT, 20 minutes earlier.

Area forecast discussion, Apr 28, 8:16 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
816 PM CDT MON APR 28 2014

.AVIATION 00Z DISCUSSION...
SEVERE WEATHER REMAINS A POSSIBILITY FOR THE CSV AREA. SHOWERS
AND TSTMS WILL CONTINUE ACROSS MAINLY THE CSV AND BNA AREAS
THROUGH AT LEAST 06Z. SOME OF THE STORMS COULD REACH STRONG OR
SEVERE LIMITS NEAR CSV BETWEEN NOW AND 06Z. PRECIP SHOULD END BY
09Z FOR CSV WITH A BREAK UNTIL 18Z ON TUESDAY WHEN TSTMS MAY FIRE
UP AGAIN.

&&

.PREV DISCUSSION... /ISSUED 812 PM CDT MON APR 28 2014/

UPDATE...
STRONG TO POTENTIALLY SEVERE TSTMS MARCHING NE ACROSS THE SOUTHERN
PLATEAU. LAPS STILL SHOWING AN IMPRESSIVE SLUG OF AMPLIFIED
HELICITY ACROSS THIS REGION. ALTHOUGH THE HELICITY STRENGTH IS ON
THE DOWN SLIDE. TOR WATCH NUMBER 111 WILL BE ALLOWED TO CONTINUE
FOR NOW FOR THOSE 6 COUNTIES IN OUR EAST AND SOUTHEAST.

OTW...BACK EDGE OF THE SHOWER AND TSTM ACTIVITY EXTENDS FROM
CLARKSVILLE SW THROUGH LOBELVILLE. NO EASTWARD PUSH IS INDICATED
AND A SLIGHT WESTWARD PUSH IS INDICATED.

MODELS STILL IN AGREEMENT WITH DRIER AIR WINNING OUT LATER
TONIGHT. AT SOME POINT OVER THE NEXT FEW HOURS...SHOULD BEGIN TO
SEE AN EASTWARD PUSH WITH THE PRECIP SLOWLY ENDING FROM WEST TO
EAST. INSTABILITY PARAMETERS CONTINUE TO LOOK TOO WEAK TO SUPPORT
SEVERE DEVELOPMENT. BUT...PERHAPS A STRONG STORM OR TWO COULD
STILL DEVELOP OVER OUR SOUTHERN COUNTIES OVER THE NEXT HOUR OR
TWO.

FOR THE FORECAST...NO CHANGES FOR NOW.

PREV DISCUSSION... /ISSUED 514 PM CDT MON APR 28 2014/

MESOSCALE UPDATE...
LATEST LAPS DATA CLEARLY SHOWS THAT THE BETTER INSTABILITY IS OVER
OUR SOUTHERN AREAS WHICH IS WHERE THE TOR WATCH IS IN EFFECT. CAPE
VALUES...SHOWALTERS ALL IN SUPPORT OF THE SUBSTANTIAL AMOUNTS OF INSTABILITY
ACROSS THE SOUTH. CURRENT RADAR SHOWS THE STRONGEST ACTIVITY FROM
DICKSON COUNTY SOUTHWARD THROUGH GILES COUNTY WITH AGAIN...THE
STRONGEST ACTIVITY THE FURTHER SOUTH YOU GO.

WE DO SEE A LINE OF THUNDERSTORMS ATTEMPTING TO DEVELOP BACK
ACROSS WESTERN KY. HOWEVER...THERE IS A DEGREE OF INCREASING CAP
STRENGTH ACROSS OUR NORTHERN AREAS. THUS...IT MAY HAVE A TOUGH
TIME DEVELOPING INTO SOMETHING MORE SUBSTANTIAL. HRRR FURTHER
CONCURS WITH THE IDEA OF NO REDEVELOPMENT TONIGHT TO THE WEST OF
THE AFOREMENTIONED STRONGEST CONVECTION.

BIGGEST POTENTIAL IMPACT OVER THE NEXT FEW HOURS WILL BE OVER OUR
SOUTHERN AREAS WHERE THE POTENTIALLY TORNADIC CELLS COULD CLIP
OUR FAR SOUTHERN COUNTIES AND EVENTUALLY OUR SOUTHERN PLATEAU.

AS FOR THE FLOOD THREAT...THE FLASH FLOOD WATCH CONTINUES THROUGH
TUESDAY EVENING.

PREV DISCUSSION... /ISSUED 256 PM CDT MON APR 28 2014/

DISCUSSION...

SIGNIFICANT SEVERE WEATHER THREAT STILL EXISTS OVER FAR
SOUTHERN MIDDLE TN THROUGH TONIGHT...

A STRONG LOW PRESSURE CENTER OVER EASTERN NEBRASKA WILL DRAG A
COLD FRONT THROUGH THE REGION LATE TONIGHT...WITH ITS UPPER LOW
LAGGING AND SPINNING ACROSS THE UPPER MIDWEST. STRONG DIVERGENCE
ALOFT ON THE NOSE OF A 115-KT UPPER JET HAS LED TO AMPLE PRECIP
ACROSS MIDDLE TN THIS MORNING THROUGH THE EARLY AFTERNOON HOURS.
THIS ACTIVITY HAS LED TO 3-5 INCH RAINFALL AMOUNTS MAINLY WEST OF
I-65 AND SOUTH OF I-40...WHERE RESIDUAL FLOODING AND FLASH
FLOODING CONTINUE. A FLASH FLOOD WATCH CONTINUES FOR ALL OF MIDDLE
TN AND WILL BE EXTENDED THROUGH TUESDAY AFTERNOON GIVEN THE RIVER
FLOODING THREAT FROM ADDITIONAL RAINS FROM THIS EVENING THROUGH
THE OVERNIGHT HOURS. WILL ISSUE THE UPDATED FLASH FLOOD WATCH SOON.

MORE INTERESTINGLY...THE MORNING CONVECTION DROPPED AN OUTFLOW
BOUNDARY ACROSS FAR SOUTHERN MIDDLE TN...WHERE POINTS NORTH OF
THAT BOUNDARY REMAIN IN THE COLD POOL REGION...AND POINTS ALONG
AND SOUTH OF THIS BOUNDARY REMAIN VERY UNSTABLE. THIS BOUNDARY
EVEN CURLS BACK TO THE WEST A BIT OVER OUR FAR EASTERN CWA. WITH
SFC CAPE VALUES AROUND 2000 J/KG AND AMPLE LOW-LEVEL SHEAR AS
WELL AS DEEP LAYER SHEAR SOUTH OF THIS BOUNDARY...SPC ISSUED A
PDS TORNADO WATCH FOR MAINLY OUR SOUTHERN TWO TIERS OF COUNTIES
UNTIL 9PM. ANYTHING CLOSEST TO THE HUNTSVILLE COUNTY WARNING AREA
WILL HAVE THE BEST CHANCE SEEING A SIGNIFICANT THREAT FOR
SUPERCELLS...WHICH MEANS A TORNADO...HAIL AND DAMAGING WIND
THREAT. TORNADOES ON THE GROUND HAVE BEEN REPORTED IN NORTHERN
MS ALREADY...MOVING NE. IT WILL BE A CLOSE CALL FOR FAR SOUTHERN
MIDDLE TN. FYI...WE WILL ADD GRUNDY COUNTY TO THE WATCH AS WELL.
ALSO...NORTH OF THIS BOUNDARY...SEVERE STORMS WILL STILL BE
POSSIBLE BUT HAIL WILL BE THE ONLY SEVERE WEATHER THREAT FOR
STORMS IN THE COLD POOL.

SUPERCELLS OVER MS SHOULD COAGULATE INTO A LARGE AREA OF
CONVECTION AND THIS SHOULD SPREAD NORTHWARD WITH TIME.
OVERNIGHT...THIS WILL MOVE EAST THROUGH MIDDLE TN...AND POPS COULD
TAPER FROM WEST TO EAST TOWARDS TUESDAY MORNING. AN ADDITIONAL 1-2
INCHES OF RAINFALL WILL BE POSSIBLE THROUGH TONIGHT...WITH LOWS
AROUND 60.

ON TUESDAY...THE SFC LOW SHOULD ROTATE A LITTLE FURTHER EAST AND
ANOTHER LOBE OF ENERGY FROM THE UPPER LOW WILL SWING THROUGH THE
REGION. WOULD THINK ANOTHER ROUND OF AFTERNOON-EVENING CONVECTION
SHOULD EASILY BE GENERATED...THIS TIME WITH MORE SHEAR ACROSS
MIDDLE TN...MORE SUNSHINE THROUGH THE MORNING HOURS...AND COLDER
AIR ALOFT WITH THE UPPER LOW GETTING CLOSER. WOULD EXPECT ANOTHER
ROUND OF SEVERE WEATHER TOMORROW AFTERNOON AND EVENING...WITH
LARGE HAIL AND DAMAGING WINDS THE BEST THREAT. EVEN AN ISOLATED
TORNADO OR TWO CAN NOT BE RULED OUT.

FINALLY THE SYSTEM WILL MOSTLY PULL OUT ON WEDNESDAY...WITH
PERHAPS SOME LINGERING SHOWERS INTO WEDNESDAY EVENING. TEMPS WILL
COOL OFF INTO THE 70S ON WEDNESDAY...AND EVEN COOLER THURSDAY-
SATURDAY IN THE 60S. CONDITIONS SHOULD MOSTLY BE DRY THURSDAY
ON...WITH TEMPS WARMING BACK UP TO NEAR 80 SUNDAY AND MONDAY.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR TNZ005>011-023>034-
056>066-075-077>080-093>095.

&&

21
Hazardous weather outlook, Apr 28, 3:32 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
332 PM CDT MON APR 28 2014

TNZ056-058-060-061-075-077-079-093>095-292045-
PERRY-LEWIS-MAURY-MARSHALL-BEDFORD-COFFEE-GRUNDY-WAYNE-LAWRENCE-
GILES-
332 PM CDT MON APR 28 2014

...TORNADO WATCH IN EFFECT THROUGH 9PM...
...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE STORMS DEVELOPING ACROSS MISSISSIPPI WILL MOVE NORTHEAST
INTO SOUTHERN MIDDLE TENNESSEE THIS AFTERNOON AND EVENING.
LOCATIONS NEAREST THE ALABAMA BORDER COULD SEE SUPERCELL
THUNDERSTORMS...WHERE THE POTENTIAL FOR TORNADOES...LARGE HAIL AND
DAMAGING WINDS EXISTS WITHIN THE TORNADO WATCH AREA. THE BEST
CHANCE FOR THIS ACTIVITY WILL BE BETWEEN 4 AND 9PM.

ANOTHER SEVERE WEATHER THREAT EXISTS ACROSS THE REST OF MIDDLE
TENNESSEE AS SEVERE STORMS COULD DEVELOP IN THE RAIN-COOLED AREAS.
THESE STORMS COULD PRODUCE HAIL AT LEAST 1 INCH IN DIAMETER.

LASTLY...ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED
THROUGH TONIGHT WITH ANY THUNDERSTORMS. THIS HEAVY RAIN ON TOP OF
SATURATED GROUNDS COULD YIELD TO CONTINUED LOCALIZED FLASH
FLOODING...AS WELL AS RISES IN RIVERS AND STREAMS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ON TUESDAY OVER MOST OF
THE MID STATE...ESPECIALLY DURING THE AFTERNOON AS A COLD FRONT
PASSES OVER THE AREA. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL
WILL BE THE MAIN THREATS.

IN ADDITION TO THE SEVERE WEATHER...FLOODING WILL CONTINUE TO BE A
THREAT THROUGH TUESDAY. WITH ANY ADDITIONAL HEAVY RAIN
TUESDAY...FLASH FLOODING WILL CONTINUE TO BE POSSIBLE AS WELL AS
RIVER AND STREAM FLOODING LIKELY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER REPORTS WILL BE NEEDED THIS AFTERNOON AND EVENING
FOR THE EXPECTED SEVERE WEATHER. IN ADDITION...ANY HEAVY RAINFALL
TOTALS AND FLOODING REPORTS WILL BE NEEDED. SPOTTERS MAY BE NEEDED
AGAIN ON TUESDAY.

TNZ005>011-023>034-057-059-062>066-078-080-292045-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-HICKMAN-WILLIAMSON-RUTHERFORD-
CANNON-DE KALB-WHITE-CUMBERLAND-WARREN-VAN BUREN-
332 PM CDT MON APR 28 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE STORMS DEVELOPING ACROSS MISSISSIPPI AND NEAR THE
MISSISSIPPI RIVER WILL MOVE INTO MIDDLE TENNESSEE THIS AFTERNOON
AND EVENING. LARGE HAIL WILL BE THE MAIN THREATS WITH ANY
SEVERE THUNDERSTORMS. THE BEST CHANCE FOR THIS ACTIVITY WILL BE
BETWEEN 4 AND 9PM.

LASTLY...ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED
THROUGH TONIGHT WITH ANY THUNDERSTORMS. THIS HEAVY RAIN ON TOP OF
SATURATED GROUNDS COULD YIELD TO CONTINUED LOCALIZED FLASH
FLOODING...AS WELL AS RISES IN RIVERS AND STREAMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ON TUESDAY OVER MOST OF
THE MID STATE...ESPECIALLY DURING THE AFTERNOON AS A COLD FRONT
PASSES OVER THE AREA. DAMAGING STRAIGHT LINE WINDS AND HAIL WILL BE
THE MAIN THREATS.

IN ADDITION TO THE SEVERE WEATHER...FLOODING WILL CONTINUE TO BE A
THREAT THROUGH TUESDAY. WITH ANY ADDITIONAL HEAVY RAIN
TUESDAY...FLASH FLOODING WILL CONTINUE TO BE POSSIBLE AS WELL AS
RIVER AND STREAM FLOODING LIKELY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER REPORTS WILL BE NEEDED THIS AFTERNOON AND EVENING
FOR THE EXPECTED SEVERE WEATHER. IN ADDITION...ANY HEAVY RAINFALL
TOTALS AND FLOODING REPORTS WILL BE NEEDED. SPOTTERS MAY BE NEEDED
AGAIN ON TUESDAY.

SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER

TO MAKE A REPORT VIA FACEBOOK GO TO:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

AL

In the hours before

Local storm report, Apr 28, 5:08 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
508 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     TSTM WND DMG     5 E LAWRENCEBURG        35.25N  87.25W
04/28/2014                   LAWRENCE           TN   AMATEUR RADIO

            TREES DOWN ON WEAKLY CREEK ROAD FROM STRAIGHT LINE
            WINDS.

&&

EVENT NUMBER OHX1400317

LAROSA
Local storm report, Apr 28, 5:14 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
514 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     LIGHTNING        FRANKLIN                35.93N  86.84W
04/28/2014                   WILLIAMSON         TN   EMERGENCY MNGR

            HOME STRUCK BY LIGHTNING ON LEWISBURG PIKE NEAR LUMSDEN
            LANE.

&&

EVENT NUMBER OHX1400318

LAROSA
Special weather statement, Apr 28, 5:41 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
541 PM CDT MON APR 28 2014

TNZ007-026-027-282330-
CHEATHAM-DAVIDSON-ROBERTSON-
541 PM CDT MON APR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...DAVIDSON AND ROBERTSON
COUNTIES...

AT 540 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORMS NEAR ASHLAND CITY...MOVING NORTHEAST AT 40 MPH.

PEOPLE IN AND AROUND ASHLAND CITY...BEAMAN PARK...PLEASANT VIEW...
JOELTON...RIDGETOP...GREENBRIER AND SPRINGFIELD SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3641 8675 3634 8672 3629 8664 3626 8664
      3624 8661 3614 8701 3626 8718 3628 8715
      3629 8717 3630 8715 3631 8716 3665 8698

07
Local storm report, Apr 28, 6:32 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
632 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     LIGHTNING        LEBANON                 36.21N  86.32W
04/28/2014                   WILSON             TN   LAW ENFORCEMENT

            A LIGHTNING STRIKE RESULTED IN A MINOR FIRE AT THE
            CRACKER BARREL CORPORATE OFFICE BUILDING ON HARTMANN
            DRIVE.

&&

EVENT NUMBER OHX1400319

LAROSA
Special weather statement, Apr 28, 7:13 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
713 PM CDT MON APR 28 2014

TNZ077-079-290100-
COFFEE-GRUNDY-
713 PM CDT MON APR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEAST COFFEE AND GRUNDY
COUNTIES...

AT 713 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR ESTILL SPRINGS...MOVING NORTHEAST AT 30
MPH.

SOME LOCATIONS IN THE PATH INCLUDE PELHAM...HILLSBORO...ALTAMONT AND
BEERSHEBA SPRINGS.

PEA TO HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED
WITH THIS STORM.

LAT...LON 3528 8592 3531 8598 3531 8600 3534 8604
      3535 8610 3554 8590 3550 8582 3552 8577
      3553 8560 3549 8553 3544 8553 3539 8549
      3523 8587

SHAMBURGER
Special weather statement, Apr 28, 8:08 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
808 PM CDT MON APR 28 2014

TNZ065-078-080-290200-
VAN BUREN-WARREN-WHITE-
808 PM CDT MON APR 28 2014

...SIGNIFICANT WEATHER ADVISORY FOR VAN BUREN...WARREN AND WHITE
COUNTIES...

AT 808 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MCMINNVILLE TO
GRUETLI-LAAGER...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS IN THE PATH INCLUDE MCMINNVILLE...ROCK ISLAND STATE
PARK...SPENCER...DOYLE...FALL CREEK FALLS STATE PARK...SPARTA AND
VIRGIN FALLS STATE NATURAL AREA.

PEA TO HALF INCH SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED
WITH THESE STORMS.

LAT...LON 3570 8528 3556 8542 3553 8559 3553 8571
      3573 8582 3584 8571 3583 8565 3585 8563
      3586 8567 3589 8564 3589 8565 3607 8545
      3605 8537 3591 8525 3591 8521

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:13 PM CDTSpecial Weather StatementOHXGrundy47 min
Apr 28, 7:36 PM CDTSevere Thunderstorm WarningOHXCoffee, Grundy54 min
Apr 28, 8:08 PM CDTSpecial Weather StatementOHXVan Buren, Warren, White52 min
Apr 28, 8:11 PM CDTAreal Flood AdvisoryOHXBedford, Cheatham, Davidson, Dickson, Giles, Hickman and 9 more6 hr
Apr 28, 8:41 PM CDTRiver Flood WarningOHXHickman3 days
Apr 28, 8:41 PM CDTRiver Flood WarningOHXPerry58 hr
Apr 28, 8:43 PM CDTTornado WarningOHXCoffee32 min
Apr 28, 9:26 PM CDTRiver Flood AdvisoryOHXDavidson, Williamson24 hr
Apr 28, 10:12 PM CDTSpecial Weather StatementOHXDavidson, Rutherford, Wilson48 min
Apr 29, 1:13 AM CDTRiver Flood WarningOHXHickman8 hr
Apr 29, 5:07 AM CDTRiver Flood AdvisoryOHXHumphreys33 hr
Apr 29, 9:33 AM CDTRiver Flood AdvisoryOHXHickman3 hr
Apr 29, 4:17 PM CDTSpecial Weather StatementOHXGiles, Marshall43 min
Apr 29, 4:23 PM CDTSpecial Weather StatementOHXLawrence52 min
Apr 29, 4:42 PM CDTRiver Flood AdvisoryOHXCheatham3 hr
Apr 29, 4:56 PM CDTSpecial Weather StatementOHXBedford49 min
Apr 29, 5:08 PM CDTSpecial Weather StatementOHXWarren, White52 min
Apr 29, 5:41 PM CDTSpecial Weather StatementOHXCannon49 min
Apr 29, 5:43 PM CDTSpecial Weather StatementOHXOverton, Pickett47 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.